Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Reason for getting rash often?

I have a rash on my neck that comes and goes every week or so. It is about the size of a tennis ball near my thyroid on my left side. It burns and itches a little. It looks like a burn and is so red it has a purple tint. My diet has not changed. I am a healthy 36 year old female on no medication.
Fri, 12 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello,

I have gone through your query and it could be an allergic reaction to the sun or any food item.

I would recommend you to apply topical steroid like cortisone cream on the affected area twice daily along with the frequent and regular application of sunscreen lotion on the entire neck.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, please can you give me some advice? Often (for over a year), I get a rash on my neck and chest, which does not look like hives, it is not raised or spotty and it is just a patchy rash. It comes up when I am stressed, hot, or emotional. It seems to be where I got sunburnt last year, it faded, obviously. However when I get hot, emotional or stressed, it appears, it is really embarrassing because everyone thinks I ve been on a sun bed! I am taking anti allergy tablets for hayfever and they do nothing. Thank you.

doctor1 MD

My partner who is 64.... Has a painful red slightly raised rash on his middle / side of his back and on the same side a pain under his arm on that side. He has high blood pressure and a stent in an artery. He will not go to the doctor. Could you please tell me what you think this could be. He also has occasional bad night sweats and sweats often after a cup of coffe.. He gets dizzy if he leans over to pick anything up, and I think he is slightly depressed. Thank you. Barb

doctor1 MD

My son 19 months started teething a week ago back molors -- rash began 2 days ago on chest near neck along with foul rotten egg smell coming from mouth he ha sent had a went diaper for over 8 hours and is eating and drinking very little . Checks are also red and he keeps pointing to his ears . Eyes are running too has a fever

Recent questions on  Thyroid

doctor1 MD

I am a Ph.D. chemist, ~50, have been taking thyroid medication since 1995, Since switching from T4 only to T3/T4 (25ug/75ug), I have seen a big improvement in cognition and then on switching to T3 (50ug) only (done this myself for just the past 3 days see and even better improvement when it comes to my attention span. In addition, I take meds for depression & anxiety. I have not experienced any unpleasant side effects of T3 only besides a little diarrhea--is this OK? ( I think somehow, my body has a greatly diminished ability to covert T4 to T3).

doctor1 MD

High Parathryoid PTH levels, tingling hands and feet - Hands are now very swollen puffy and hurting Vit. D was low in December (now normal) general bone and muscle pains (hip) and bone spurs Told to lower my calcium 2004 : thyroid removed (suspected cancer) 2008 Kidney cancer (left kidney removed

doctor1 MD

Hi, I am a 35 yr old male and recently during a full physical, my doctor found that I have hypothyroid and has prescribed 25mcg of synthyroid. After having it for two weeks I have started getting frequent headaches, bad stomach, chest discomfort. Hence I stopped the medicine. Now the symptoms are persistant and my neck lymph nodes have started hurting as well. Do I need to seek emergency help? Should I go for a second opinion before I go on a long term treatment of synthyroid?

doctor1 MD

my husband is in ckd his creatnine level is 3.5 he is diabetic and has hypertension. he has gone for angioplasty in 2001 and has thyroid from 1 yr my doc has advised to take cudo forte to reduce the creatnine . his creatnine level increased i a month after my gp gave him lasix 40 1.5 tab a day for 12 days is cudo forte good to take? is there any side effect?

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...